Social Anxiety Support Forum banner

1 - 20 of 22 Posts

·
Registered
Joined
·
1,646 Posts
Discussion Starter · #1 ·
For the past few days, I haven't really felt the need to "relieve myself" and now I'm worried. Is this just temporary? I remember when I was 14 I couldn't wait to get home and jack off.
 

·
♎ Mackinac Island Fanatic
Joined
·
28,958 Posts
I'm there too
Lexapro killed my sexuality for life
It started when I began Lexapro
And even now that I'm off it im an asexual
That's not what an asexual is.

To the OP--it's likely normal. Mine comes and goes in phases...occasionally I'll get to writing smutty stuff like crazy and such thoughts will be in my head CONSTANTLY :? to the point that it starts driving me nuts, then I'll go into even longer periods of not being interested in all, to the point that merely looking at the stuff I wrote before makes me feel disgusted. :x I haven't noticed any correlation between these phases and hormones (I'm female), so perhaps it's just a random thing. :stu

Your drive will probably return in force eventually, and then you'll be wishing it was gone again. :lol
 

·
<-Rat Lord->
Joined
·
103 Posts
Same here, I'm 20. And lately sex has no appeal to me, in fact I've done it a lot before my gf and I broke up the other week. Yet I was bored the whole time during sex..
 

·
Fighting demons!
Joined
·
767 Posts
Ssri don't cause sexual problems, they only effect ejacualtion. This is because it temporarily increases oxytocin, the bonding hormone which is released after ejaculation. Ssri stimulate oxytocin receptors.
 

·
Dubstepper
Joined
·
339 Posts
Anxiety,stress, or depression can reduce sex drive a lot. Anxiety can relate to all 3 so that could be it.

Some SSRI's have shown to reduce sex drive, but I blame it more on the issue of anxiety, stress, depression, or any other similar mental issue. Medication usually only treats this temporarily, sometimes with long lasting side effects.

Deep meditation is the only thing I've known to cure/treat these issues effectively.
 

·
Registered
Joined
·
591 Posts
Depression and anxiety sometimes have an effect on sex drive. It is also a side effect of some medications that some people experience.
 

·
Registered
Joined
·
184 Posts
Never taken prescriptions for anything. This doesn't make any sense. I'm 17..
If it's really a problem, look into some of them. At least ask for some samples next time you're at the doctor. I know it's embarrassing, but I'm 19 and I was having problems getting hard. I think it was the Abilify I was on and recently discontinued. I just asked my quack for a couple samples of Cialis. I took them and they worked like magic. I really recommend Cialis as it works for over 34 hours. Eventually, I went back to my doctor and asked for a script. Simple as that. No one has to even know you're on it.
 

·
By myself, but not alone.
Joined
·
501 Posts
I've been like this for about a year. I think it's my brain giving up on sex, because it's gone so long without it. It's actually kind of a relief.
 
1 - 20 of 22 Posts
Top